RPN) I had 2 paralyzing Strokes on both sides of my body. Taking medications for spasms in my legs and stomach. Working in warehouse bending, lifting, walking fast makes my body hurt badly. Taking medication I have to be careful. I tried this BACKAID MAX and it works quickly and perfectly through the whole 6 hours! Working my shift is not bad any more thank GOD! I pray the price stays under $4.00. And it doesn't clash with the blood pressure medications I take.
Backaid Max Maximum Strength Pain Relief Caplets, 28 CT
Arrives by Mon, Jan 20
In stock at San Leandro, 1919 Davis St
- Maximum strength pain relief
- Reduces excess water buildup
Customer Review Snapshot
About This Item
BACKAIDÂ® Max - Maximum Strength Pain Relief Caplets, 28 ct
When you're in pain, you need aspirin-free Backaid Max for effective, long-lasting pain relief.
BACKAID Max is aspirin-free, with two powerful medicines that effectively relieve temporary minor lower back, leg and joint pain. Plus, it helps relieve the pressure-related pain that can make discomfort radiate into your legs ? like with sciatica. BACKAID?s 6-hour formula provides maximum strength, over-the-counter relief from the pain and pressure of lower back pain.Backaid Maximum Strength Pain Relief Caplets, 28 CT:
- Maximum strength 6-hour pain relief
- Aspirin and caffeine free
- Easy on your stomach and won?t cause drowsiness
- Contains diuretic pamabrom to help reduce excess water build-up and relieve pressure-related pain
Stop Use Indications: Stop use and ask a doctor if symptoms do not improve, new symptoms occur, pain or fever persists or gets worse.
Health Concern: Back Pain
WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take . ? more than 6 caplets in 24 hours, which is the maximum daily amount. ? with other drugs containing acetaminophen . ? 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include: . ? skin reddening . ? blisters. ? rash. . If skin reaction occurs, stop use and seek medical help right away. DO NOT USE. ? with any other drug containing acetaminophen (prescription or non-prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. . ? for more than 10 days for pain unless directed by a doctor . ? for more than 3 days for fever unless directed by a doctor. ASK A DOCTOR BEFORE USE IF YOU have liver disease. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU are taking the blood thinning drug warfarin. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a poison control center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. . OTHER INFORMATION. ? **CONTENTS SEALED: Each BACKAID MAX golden colored, oval shaped caplet bears the identifying mark "ALVA" and is sealed in a clear plastic blister with a paper/foil backing. Do not use if seal appears broken or if product contents do not match product description. . ? You may report serious side effects to the phone number provided under Questions?
Inactive Ingredients: Calcium Sulfate; Croscarmellose Sodium; D&C Yellow #10 Lake; FD&C Yellow #6 Lake; Hypromellose; Magnesium Oxide; Magnesium Silicate; Magnesium Stearate; Microcrystalline Cellulose; Mineral Oil; Polyethylene Glycol; Polyvinylpyrrolidone; Potassium Gluconate; Sodium Lauryl Sulfate; Sodium Starch Glycolate; Sorbitol; Starch; Stearic Acid; Titanium Dioxide; Magnesium Content 5 mg/Caplet
Ingredients: Active Ingredients: In Each Caplet: Acetaminophen (500 mg), Pamabrom (25 mg). Purpose: Analgesic (Pain Reliever), Diuretic. Inactive Ingredients: Calcium Sulfate, Croscarmellose Sodium, D&C Yellow 10 Lake, FD&C Yellow 6 Lake, Hypromellose, Magnesium Oxide, Magnesium Silicate, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, Polyethylene Glycol, Polyvinylpyrrolidone, Potassium Gluconate, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Sorbitol, Starch, Stearic Acid, Titanium Dioxide.
Active Ingredients: Pamabrom;Acetaminophen
Dosage: ? Adults: Two (2) caplets with a full glass of water every 6 hours while symptoms persist, not to exceed 3 doses (6 caplets) in 24 hours, or as directed by a doctor. ? Do not exceed recommended dosage. ? For use by normally healthy adults only. ? Persons under 18 years of age should use only as directed by a doctor.
Instructions: Directions: Read all package directions and warnings before use. Use only as directed. Persons under 18 years of age should use only as directed by a doctor. Adults: Two (2) caplets with a full glass of water every 6 hours while symptoms persist, not to exceed 3 doses (6 caplets) in 24 hours, or as directed by a doctor. Do not exceed recommended dosage. For use by normally healthy adults only.
Explore this item
|Assembled Product Weight|
|Assembled Product Dimensions (L x W x H)|
1.12 x 3.75 x 4.12 Inches